Physically ill because of anxiety

Physically ill because of anxiety

Hey guys I haven’t been feeling all to great lately. My stomach feel like a punching bag. I’ve been feeling so anxious and uneasy in the stomach. I didn’t think stopping my anxiety medication would have such a huge effect on me. I’ve honestly been terrified because my mind has been playing out my worst feeling in overdrive. I have these over whelming worst case scenario thoughts. It honestly feels like hopelessness. I don’t mean be so negative. I can’t help how I’m feeling.

I’m feeling so alone cause no one understands what I’m going through or what I’m feeling. It’s for the best maybe. I hate when anxiety overwhelms you and all logic goes out the window. You can’t make any sense of your life. I guess things have gotten so hectic I stopped praying. Anxiety showed me my worst fears come true if I don’t get a job soon or if my parents may pass on. I’d be pretty much screwed. Cause I can’t think logically anymore lately. I honestly need someone to tell me what I should do. I’m so scared.

It’s times like these that you begin to question weather or not God is real. I think I may need to start taking my medication again but not everyday and ease off the medication slowly. I would also appreciate any prayers my way. I honestly do need all the help I can get. Sorry wish this post was more encouraging. Life is unpredictable when you don’t have security I think. I just hope that my next post will be more positive.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s